# SDR REXA2024012200099

- Difficulty date: December 20, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM ATTACH FITTING AT F.S.349, LBL36 IS CORRODED.  REMOVED FLOOR BEAM FITTING AT FS 349, LBL 36, IAW CRJ 900 SRM 51-42-21-001-001-A01. INSTALLED NEW FLOOR BEAM FITTING PN:SH670-31942-3 AT FS 349, LBL 36, IAW CRJ 900 SRM 51-42-21-001-001-A01
